# SDR VNAA2015090700003

- Difficulty date: September 7, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 27,013 hours, 27,005 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1380
- Condition: Failed
- Location: Flap Control Sys
- Part time: 25,324 hours, 25,111 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL CAUTION MESSAGE WHEN FLAPS SELECTED TO 30 DEGREES DURING APPROACH.   LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT IAW FIM, R & R FLAP ELECTRONIC CONTROL UNIT AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
